# SDR MASA2011032602255

- Difficulty date: March 24, 2011
- Submitted: March 26, 2011
- Operation: Air carrier
- Aircraft: N519LR
- Make and model: Cndair CL6002C10
- Aircraft serial: 10260
- Aircraft time: 12,146 hours, 8,880 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 50136421
- Part serial: JAN020359
- Condition: Leaking
- Location: Rt Mlg
- Part time: 16,682 hours, 12,026 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HYD LEAK AT RT MLG AREA.  MX REPLACED NR 4 BRAKE.
